Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On locally homogeneous compact pseudo-Riemannian manifolds

Tom 150 / 2017

Maciej Bocheński, Piotr Jastrzębski, Aleksy Tralle Colloquium Mathematicum 150 (2017), 135-139 MSC: Primary 53C05; Secondary 22E40. DOI: 10.4064/cm7139s-1-2017 Opublikowany online: 11 September 2017

Streszczenie

We are interested in the problem of the existence of compact Clifford–Klein forms of pseudo-Riemannian homogeneous spaces $G/H$ of reductive type. We give a generalization of our previous result in [Proc. Amer. Math. Soc. (2017)] with a more conceptual and simpler proof. We show that there are no solvable compact Clifford–Klein forms of pseudo-Riemannian homogeneous spaces $G/H$ with any unimodular subgroup $H$ contained in the semisimple part of the Levi factor of some parabolic subgroup.

Autorzy

  • Maciej BocheńskiDepartment of Mathematics and Computer Science
    University of Warmia and Mazury
    Słoneczna 54
    10-710 Olsztyn, Poland
    e-mail
  • Piotr JastrzębskiDepartment of Mathematics and Computer Science
    University of Warmia and Mazury
    Słoneczna 54
    10-710 Olsztyn, Poland
    e-mail
  • Aleksy TralleDepartment of Mathematics and Computer Science
    University of Warmia and Mazury
    Słoneczna 54
    10-710 Olsztyn, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek